La conjecture de Poincaré topologique en dimension 4
Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque, no. 92-93 (1982), Talk no. 588, 30 p.
@incollection{SB_1981-1982__24__219_0,
     author = {Siebenmann, Laurent},
     title = {La conjecture de {Poincar\'e} topologique en dimension 4},
     booktitle = {S\'eminaire Bourbaki : volume 1981/82, expos\'es 579-596},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:588},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {92-93},
     year = {1982},
     zbl = {0533.57006},
     mrnumber = {689532},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1981-1982__24__219_0/}
}
TY  - CHAP
AU  - Siebenmann, Laurent
TI  - La conjecture de Poincaré topologique en dimension 4
BT  - Séminaire Bourbaki : volume 1981/82, exposés 579-596
AU  - Collectif
T3  - Astérisque
N1  - talk:588
PY  - 1982
DA  - 1982///
IS  - 92-93
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1981-1982__24__219_0/
UR  - https://zbmath.org/?q=an%3A0533.57006
UR  - https://www.ams.org/mathscinet-getitem?mr=689532
LA  - fr
ID  - SB_1981-1982__24__219_0
ER  - 
%0 Book Section
%A Siebenmann, Laurent
%T La conjecture de Poincaré topologique en dimension 4
%B Séminaire Bourbaki : volume 1981/82, exposés 579-596
%A Collectif
%S Astérisque
%Z talk:588
%D 1982
%N 92-93
%I Société mathématique de France
%G fr
%F SB_1981-1982__24__219_0
Siebenmann, Laurent. La conjecture de Poincaré topologique en dimension 4, in Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque, no. 92-93 (1982), Talk no. 588, 30 p. http://archive.numdam.org/item/SB_1981-1982__24__219_0/

[Anc] F. Ancel , Nowhere dense tame 0-dimensional decompositions of S4 ; an exposition of a theorem of Mike Freedman, manuscript 1981, cf. [Anc*] below.

[AnC] F. Ancel and J. Cannon, Locally flat approximation of cell-like embedding relations, Ann. of Math. 109 (1979), 61-86. | MR | Zbl

[AnR] J. J. Andrews and L. R. Rubin, Some spaces whose product with E1 is E4 , Bull. Amer. Math. Soc. 71 (1965), 675-677. | MR | Zbl

[Ar] S. Armentrout, Cellular decompositions of 3-manifolds that yield 3-manifolds, Memoirs Amer. Math. Soc. 107 (1970). | MR | Zbl

[ArB] S. Armentrout and R. H. Bing, A toroidal decomposition of E3 , Fund. Math. 60 (1967), 81-87. | EuDML | MR | Zbl

[Bi1] R. H. Bing, A homeomorphism between the 3-sphere and the sum of two solid horned spheres , Ann. of Math. 56 (1952), 354-362. | MR | Zbl

[Bi2] R. H. Bing, Upper semicontinuous decompositions of E3 , Ann. of Math. 65 (1957), 363-374. | MR | Zbl

[Bi3] R. H. Bing, The cartesian product of a certain non manifold and a line is E4, Ann. of Math. 70 (1959), 399-412. | MR | Zbl

[Bi4] R. H. Bing, Decompositions of E3 , pages 5-12 in Topology of 3-manifolds, editor M. K. Fort, Prentice-Hall, 1962. | MR

[Br ] W. Browder, Surgery on simply-connected manifolds, Ergebnisse der Math. Band 65, Springer 1972. | MR | Zbl

[Br1] M. Brown, A proof of the generalized Shoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. | MR | Zbl

[Br2] M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. 75 (1962), 331-342 ; also Topology of 3-manifolds, Prentice-Hall (1962). | MR | Zbl

[CaF] A. Casson and M. Freedman, Atomic surgery problems, Preprint U.C. San Diego, 1978-79. | MR

[CaG] A. Casson, Three lectures on new infinite constructions in 4-dimensional manifolds, Notes prepared by L. Guillou, Prépublications Orsay 81 T 06.

[Ch] T. Chapman, Lectures on Hilbert cube manifolds, Regional conference, series n° 28, Amer. Math. Soc. 1976. | MR | Zbl

[Do] A. Douady, Plongement de sphères [d'après Mazur et Brown] , Séminaire Bourbaki (1960-61), exposé n° 205, Benjamin, New-York. | Numdam | Zbl

[Edw1] R. D. Edwards, Dimension theory, pages 195-211 in Geometric topology, Proceedings Park City Utah Conf. 1974, Springer lecture notes 438 (1975). | MR | Zbl

[Edw2] R. D. Edwards, Approximating certain cell-like maps by homeomorphisms, Manuscript, July 1977 (voir [Lat]).

[Edw3] R. D. Edwards, Characterizing infinite dimensional manifolds [after T. Torunczyk] Sém. Bourbaki (1978-79), n° 540.

[FrM] G. Francis and B. Morin, Arnold Shapiro's eversion of the sphere, Math. Intelligencer 2 (1980), 200-203. | Zbl

[Fr1] M. H. Freedman, A fake S3 × R , Ann. of Math. 110 (1979), 177-201. | MR | Zbl

[Fr2] M. H. Freedman, A surgery sequence in dimension 4, the relations with knot theory, Inventiones Math. 1982. | Zbl

[Fr3] M. H. Freedman, The topology of 4-dimensional manifolds , preprint, Mar. 1982, Univ. of Calif. San Diego ; to appear in J. of Differential Geometry, 1982. | MR | Zbl

[KeM] M. Kervaire and J. Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963), 504-537. | MR | Zbl

[KiS] R. Kirby and L. C. Siebenmann, Foundational essays on topological manifolds, smoothings and triangulations, Ann. of Math. Studies 88, Princeton , University Press, 1977. | MR | Zbl

[Lat] F. La Tour, Double suspension d'une sphère d'homologie [d'après R.D. Edwards] Sémin. Bourbaki (1977-78), exposé n° 515. | Numdam | Zbl

[Man] R. Mandelbaum, Four-dimensional topology, Bull. Amer. Math. Soc. 2 (1980), 1-160. | MR | Zbl

[MV] A. Marin and Y. M. Visetti, A general proof for Bing's shrinkability criterion Proc. Amer. Math. Soc. 53 (1975), 501-507. | MR | Zbl

[Maz] B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59-65. | MR | Zbl

[Mi 1] J. Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. 64 (1956), 399-405. | MR | Zbl

[Mi2] J. Milnor, Lectures on the h-cobordism theorem, Princeton Mathematical Notes, 1965. | MR | Zbl

[MiH] J. Milnor and J. Husemoller, Symmetric bilinear forms, Springer 1973. | MR | Zbl

[Mor] C. Morlet, Le lemme de Thom et les théoremes de plongement de Whitney, H. Cartan 1961/62 exposés 4 - 7 , Secrétariat Math. , Paris, 1964. | Numdam | Zbl

[Poi1] H. Poincar E, Second complément à l'analysis situs, Proc. London Math. Soc. 32 (1900), 277-308 (voir fin). | JFM

[Poi2] H. Poincare, Cinquième complément à l'analysis situs, Rendiconti del Circolo Mat. Palermo 18 (1904), 45-110, et Oeuvres VI, pages 439-498 (voir début et fin). | JFM

[ Si 1] L. C. Siebenmann, Infinite simple homotopy types, Indag. math. 32 (1970), 479-495. | MR | Zbl

[Si2] L. C. Siebenmann, Approximating cellular maps by homeomorphisms, Notices Amer. Math. Soc. 17 (1970), p. 532, and Topology 11 (1973). | MR | Zbl

[Si3] L. C. Siebenmann, Deformation of homeomorphisms on stratified sets, Comment. Math. Helv. 47 (1972), 123-163. Note errata in §6.25, p. 158 : on line 10, N becomes B ; on lines 23,24,25 F12 becomes Ft2 . | MR | Zbl

[Si4] L. C. Siebenmann, Amorces de la chirurgie en dimension 4, un S3 x R exotique (d'après A. Casson et M.H. Freedman), Sém. Bourbaki (1978-79), n° 536. | Numdam

[Sm] S. Smale, Generalized Poincaré' s conjecture in dimensions > 4 , Ann. of Math. 74 (1961), 391-466. | MR | Zbl

[Stn] M. A. Stanko, Approximation of imbeddings of compacta in codimension greater than two, Dokl. Akad. Nauk. USSR 198 (1971), 783-786 (russian), English translation, Soviet. Math. Dokl. 12 (1971), 906-909. | MR | Zbl

[Tor] H. Torunczyk, Characterizing Hilbert space topology, Preprint 143, Institute of Math., Polish Academy of Sciences, 1978. | MR

[Wa] C. T. C. Wall, On simply connected 4 -manifolds, Proc. London Math. Soc. 39 (1964), 141-149. | MR | Zbl

[Wh1] J. H. C. Whitehead, Certain theorems about three-dimensional manifolds, I, Quart. J. Math. 5 (1935), 308-320. | Zbl

[Wh2] J. H. C. Whitehead, A certain open manifold whose group is unity, Quart. J. Math. 6 (1935), 268-279. | Zbl

[Anc*] F. Anc El, A tame 0 -dimensional cell-like map of $S4$ with a bald spot is approximable by homeomorphisms, manuscript in preparation (June 1982)